MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 3.1MMD, 8MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 3.1MMD, 8MML; DENTAL IMPLANT
Catalog Number TSX31B8
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported that in the last order they received there were some implants with a cracked cap.Doctor noticed at the time of surgery and implants were changed by distributor for new ones.No patient impact.
 
Additional Manufacturer Narrative
Zimvie complaint number cmp (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D10.Concomitant medical products.Tsvb10, impl tapered scr-v sbm 3.7mm 3.5mm 10mm, lot 1261974.Tsvb11, impl tapered scr-v mtx 3.7mm 3.5mm 11.5mm lot 1264279.Tsx31b8, tsx implant, 3.1mmd, 8mml lot 1261974.Tsv4b10, imp,tsv,4.1mm,sbm,10 lot 1261280.Tsv4b11, imp,tsv,4.1mm,sbm,11.5 lot 1262306.Tsv4b13, imp,tsv,4.1mm,sbm,13 lot 1260099.Tsvb11, impl tapered scr-v mtx 3.7mm 3.5mm 11.5mm lot 1264279 x 4.Tsvb11, impl tapered scr-v mtx 3.7mm 3.5mm 11.5mm lot 1260333 x 2.Tsv4b11, imp,tsv,4.1mm,sbm,11.5 lot 1262306 x 2.D10.Therapy date unknown.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsx31b8, (tsx implant, 3.1mmd, 8mml) for evaluation.Visual evaluation of the as returned device identified the implant outer packaging was already opened.The implant outer vial has a cracked blue cap, and the outer vial tamper seal was intact.The coob is confirmed.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Device history record (dhr) review was completed for the subject lot number: 1259848.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number: 1259848 for similar events and five (5) other complaints were identified.Review completed utilizing keywords: packaging damaged.The customer did submit four (4) images for the reported event.Based on the investigation and according to the capa, the most likely root cause determined from the investigation was external factors (temperature).This is an ongoing issue which is currently being monitored.Non conformance and health hazard evaluation have been opened to further contain affected products, evaluate potential root causes, and consider applicable corrective actions.Therefore, based on the available information, a packaging malfunction did occur.The implant's green cap was cracked while the green caps tamper seal was intact.The reported event/coob was confirmed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
TSX IMPLANT, 3.1MMD, 8MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20307856
Report Number0001038806-2024-02171
Device Sequence Number15674339
Product Code DZE
UDI-Device Identifier00844868045038
UDI-Public(01)00844868045038(17)250110(10)1259848
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Catalogue NumberTSX31B8
Device Lot Number1259848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic